1 doctor weighed in:
Why do some pills make your eyelids heavy?
1 doctor weighed in

Dr. Victor Bello
Ophthalmology
In brief: Heavy lids
The most common offenders are in the category of cold remedies and antiallergics called antihistaminics.
A grat variety of them cause somnolence (sleepiness). Although there are many other medications like tranquilizers, anxiolitics (anti-anxiety), that simply depress the central nervous system and induce sleep. Thus resulting in "heavy lids". Aging of the skin too which may require lid tuck sgy.

In brief: Heavy lids
The most common offenders are in the category of cold remedies and antiallergics called antihistaminics.
A grat variety of them cause somnolence (sleepiness). Although there are many other medications like tranquilizers, anxiolitics (anti-anxiety), that simply depress the central nervous system and induce sleep. Thus resulting in "heavy lids". Aging of the skin too which may require lid tuck sgy.
Dr. Victor Bello
Dr. Victor Bello
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors